Alert archive / Michigan / Flood Watches in 2016

Flood Watch 3, NWS Grand Rapids, MI

September 7, 201618 counties in Michigan

NWS Grand Rapids, MI issued this flood watch at Sep 7, 2016, 11:19 AM EDT for 18 counties in Michigan. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2016, 11:19 AM EDT (15:19 UTC)
Expired
Sep 7, 2016, 10:23 PM EDT
In force
11 hr
Issued by
NWS Grand Rapids, MI
Flood severity
None

Counties Allegan County, MI, Barry County, MI, Clare County, MI, Gratiot County, MI, Ionia County, MI, Isabella County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 42 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2016-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2016-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1764 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

346 
WGUS63 KGRR 071519
FFAGRR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1119 AM EDT WED SEP 7 2016

MIZ037>040-043>046-050>052-056>058-064-065-071-072-072330-
/O.NEW.KGRR.FA.A.0003.160907T1519Z-160908T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-ALLEGAN-BARRY-VAN BUREN-
KALAMAZOO-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...GRAND HAVEN...JENISON...GRAND RAPIDS...
IONIA...HOLLAND...HASTINGS...SOUTH HAVEN...KALAMAZOO
1119 AM EDT WED SEP 7 2016

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF CENTRAL MICHIGAN...SOUTH CENTRAL 
  MICHIGAN...SOUTHWEST MICHIGAN AND WEST CENTRAL MICHIGAN... 
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL MICHIGAN...CLARE... 
  GRATIOT...ISABELLA...MECOSTA...MONTCALM AND OSCEOLA. IN SOUTH 
  CENTRAL MICHIGAN...IONIA. IN SOUTHWEST MICHIGAN...ALLEGAN... 
  BARRY...KALAMAZOO...KENT...OTTAWA AND VAN BUREN. IN WEST 
  CENTRAL MICHIGAN...LAKE...MASON...MUSKEGON...NEWAYGO AND 
  OCEANA. 

* THROUGH THURSDAY MORNING

* SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WITH POTENTIALLY
  VERY HEAVY RAINFALL ARE EXPECTED THIS AFTERNOON INTO TONIGHT.
  SOME LOCATIONS ALREADY HAVE SEEN 1 TO 3 INCHES OF RAIN FROM
  EARLIER STORMS THAT HAVE RESULTED IN SATURATED SOILS. EFFICIENT
  RUNOFF IS FORECASTED FROM ANY HEAVY RAIN WHICH COULD LEAD TO
  FLOODING. FORECASTED RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
  PREDICTED THROUGH TONIGHT...BUT LOCALLY HEAVIER AMOUNTS ARE
  POSSIBLE ESPECIALLY WHERE ANY STORMS REPEAT OVER THE SAME
  REGION. RAINFALL RATES OVER AN INCH PER HOUR ARE FORECASTED WITH
  THE STRONGER STORMS.

* URBAN AND POOR DRAINAGE AREAS COULD EXPERIENCE FLOODING. SMALL
  STREAMS AND CREEKS ALONG WITH THE UPPER TRIBUTARIES OF THE
  LARGER RIVERS MAY SEE FLOODING AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT
WWW.READY.GOV/FLOODS.

&&

$$
2 follow-up statements
051 
WGUS63 KGRR 071927
FFAGRR

FLOOD WATCH
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
327 PM EDT WED SEP 7 2016

MIZ037>040-043>046-050>052-056>058-064-065-071-072-080330-
/O.CON.KGRR.FA.A.0003.000000T0000Z-160908T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-ALLEGAN-BARRY-VAN BUREN-
KALAMAZOO-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...GRAND HAVEN...JENISON...GRAND RAPIDS...
IONIA...HOLLAND...HASTINGS...SOUTH HAVEN...KALAMAZOO
327 PM EDT WED SEP 7 2016

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL MICHIGAN...SOUTH CENTRAL MICHIGAN... 
  SOUTHWEST MICHIGAN AND WEST CENTRAL MICHIGAN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL MICHIGAN...CLARE...GRATIOT... 
  ISABELLA...MECOSTA...MONTCALM AND OSCEOLA. IN SOUTH CENTRAL 
  MICHIGAN...IONIA. IN SOUTHWEST MICHIGAN...ALLEGAN...BARRY... 
  KALAMAZOO...KENT...OTTAWA AND VAN BUREN. IN WEST CENTRAL 
  MICHIGAN...LAKE...MASON...MUSKEGON...NEWAYGO AND OCEANA. 

* THROUGH THURSDAY MORNING

* SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WITH POTENTIALLY
  VERY HEAVY RAINFALL ARE EXPECTED THIS EVENING INTO TONIGHT.
  SOME LOCATIONS ALREADY HAVE SEEN 1 TO 3 INCHES OF RAIN FROM
  EARLIER STORMS THAT HAVE RESULTED IN SATURATED SOILS. EFFICIENT
  RUNOFF IS FORECASTED FROM ANY HEAVY RAIN WHICH COULD LEAD TO
  FLOODING. FORECASTED RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
  PREDICTED THROUGH TONIGHT...BUT LOCALLY HEAVIER AMOUNTS ARE
  POSSIBLE ESPECIALLY WHERE ANY STORMS REPEAT OVER THE SAME
  REGION. RAINFALL RATES OVER AN INCH PER HOUR ARE FORECASTED WITH
  THE STRONGER STORMS.

* URBAN AND POOR DRAINAGE AREAS COULD EXPERIENCE FLOODING. SMALL 
  STREAMS AND CREEKS ALONG WITH THE UPPER TRIBUTARIES OF THE 
  LARGER RIVERS MAY SEE FLOODING AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT
WWW.READY.GOV/FLOODS.

&&

$$
160 
WGUS63 KGRR 080223
FFAGRR

FLOOD WATCH
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1023 PM EDT WED SEP 7 2016

MIZ037>040-043>046-050>052-056>058-064-065-071-072-080330-
/O.CAN.KGRR.FA.A.0003.000000T0000Z-160908T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-ALLEGAN-BARRY-VAN BUREN-
KALAMAZOO-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...GRAND HAVEN...JENISON...GRAND RAPIDS...
IONIA...HOLLAND...HASTINGS...SOUTH HAVEN...KALAMAZOO
1023 PM EDT WED SEP 7 2016

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH HAS BEEN CANCELLED SINCE THE THREAT OF PERSISTENT
HEAVY RAIN HAS DIMINISHED. HOWEVER SEVERAL FLOOD ADVISORIES
REMAIN IN EFFECT RELATED TO THE HEAVY RAIN WHICH FELL EARLIER.

$$

MEADE

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this flood watch went out at Sep 7, 7:30 AM EDT, 3 hours 49 minutes earlier.

Area forecast discussion, Sep 7, 7:30 AM EDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
730 AM EDT WED SEP 7 2016

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 328 AM EDT Wed Sep 7 2016

A slow moving cold front will bring periods of heavy rain in
thunderstorms today and tonight. Some local flooding is possible
before the showers taper off and end on Thursday as the cold front
clears LOwer Michigan. High pressure will bring fair weather into
Friday but another front could bring strong thunderstorms late
Friday into Saturday.

&&

.SHORT TERM...(Today through Friday)
Issued at 328 AM EDT Wed Sep 7 2016

Heavy rain threat persists through tonight as sfc wave moves along
stalled front. Current radar imagery shows outflow boundary across
the central forecast area with rain showers continuing to move
across the northern zones. Dew points are around 70 across Lower
Michigan with PWAT around 1.5 inches approaching 2 inches by
tonight. The outflow boundary could focus some convection across
the central and southern zones today, although forecast confidence
is low as to timing and coverage. The northern forecast area may
also recover and destabilize this afternoon if the low clouds
break up.

Hydro threat will continue through tonight as parts of Muskegon
County had 1.5 to 2 inches of rain earlier and heavy rain rates
are expected with thunderstorms overnight. The low moves east with
high pressure, drying and subsidence ending the showers by late
Thursday.

.LONG TERM...(Friday night through Tuesday)
Issued at 328 AM EDT Wed Sep 7 2016

A seasonably strong cold front will move through the state Friday
night. The low pushing the front through the cwa has strong upper
support. The ecmwf and gfs are in good agreement with the position
and strength of the supporting short wave. So, confidence is fairly
high that we'll see showers and thunderstorms Friday night. Although
instability is not all that high, shear values ramp up from around
20 knots to 50 kts by Saturday morning. A few of the storms could be
strong given the shear values.

We'll dry out later Saturday and Sunday as cooler and drier air
moves in. Highs will retreat to the mid 70s Saturday through Monday.
Lows Sunday night may fall into the 40s across the northern
cwa.

Another cold front will approach Tuesday. The upper support with it
isn't as strong as the Friday night system, but could still give us
scattered storms.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 730 AM EDT Wed Sep 7 2016

Thunderstorms are just north of Muskegon this morning and these
should slowly move south to affect MKG and GRR later this
afternoon. The storms will bring areas of MVFR and patchy IFR. By
late tonight it is expected that IFR will become more widespread
with ceilings blo 1000 feet.

Southwest winds will continue at around 10 knots with some gusts
over 20 this afternoon and evening.

&&

.MARINE...
Issued at 328 AM EDT Wed Sep 7 2016

Winds and waves may become hazardous to small craft again for a
few hours late tonight. Otherwise periods of heavy rain are
expected on and off through tonight which could reduce visibility
below a quarter mile at times.

&&

.HYDROLOGY...
Issued at 327 PM EDT Tue Sep 6 2016

Strong thunderstorms capable of brief heavy rain will be possible
this evening, mainly north of Muskegon and Mount Pleasant.
Additional showers and thunderstorms are expected Wednesday and
Wednesday night, with showers tapering off Thursday morning. There
is a decent chance for heavy rain and localized flooding Wednesday
evening into early Thursday morning.

Widespread rainfall amounts of 1 to 2 inches are possible through
Thursday morning north of South Haven to Maple Rapids. Localized
amounts could exceed 2 inches if thunderstorms move repeatedly over
the same areas. Standing water will likely affect some
intersections and other low lying areas as storm drains become
overwhelmed by heavy rainfall rates, particularly Wednesday night.

River rises are likely, and some smaller rivers and streams may rise
above bankfull late this week.

&&

.GRR Watches/Warnings/Advisories...
MI...None.
LM...None.
&&

SYNOPSIS...Ostuno
SHORT TERM...Ostuno
LONG TERM...04
AVIATION...Ostuno
HYDROLOGY...EBW
MARINE...Ostuno
Hazardous weather outlook, Sep 7, 3:31 AM EDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
331 AM EDT WED SEP 7 2016

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
080745-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
331 AM EDT WED SEP 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS COULD BRING HEAVY RAIN ALONG WITH LOCAL GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Sep 7, 7:32 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
732 AM EDT WED SEP 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 NNW NORTON SHORES     43.17N 86.26W
09/07/2016  M1.93 INCH       MUSKEGON           MI   MESONET

            MESONET STATION NORTON SHORES /C5327/.

0658 AM     HEAVY RAIN       2 S GRAND RAPIDS        42.93N 85.65W
09/07/2016  M1.32 INCH       KENT               MI   MESONET

            MESONET STATION 2 S GRAND RAPIDS /E7706/.

0658 AM     HEAVY RAIN       PENTWATER               43.78N 86.43W
09/07/2016  M2.36 INCH       OCEANA             MI   MESONET

            MESONET STATION PENTWATER /D7500/.

0657 AM     HEAVY RAIN       1 WSW NORTON SHORES     43.16N 86.27W
09/07/2016  M2.02 INCH       MUSKEGON           MI   MESONET

            MESONET STATION 1 WSW NORTON SHORES /AT191/.

0655 AM     HEAVY RAIN       1 SE LAKEWOOD CLUB      43.37N 86.24W
09/07/2016  M1.31 INCH       MUSKEGON           MI   MESONET

            MESONET STATION LAKEWOOD CLUB /AR388/.

0654 AM     HEAVY RAIN       CLOVERVILLE             43.19N 86.16W
09/07/2016  M2.46 INCH       MUSKEGON           MI   MESONET

            MESONET STATION CLOVERVILLE /C6018/.

0635 AM     HEAVY RAIN       1 WSW GRANDVILLE        42.90N 85.78W
09/07/2016  M0.75 INCH       KENT               MI   COCORAHS

            COCORAHS STATION 1 WSW GRANDVILLE
            /MI-KN-14/.

0633 AM     HEAVY RAIN       2 SE ALLENDALE          42.97N 85.92W
09/07/2016  M1.00 INCH       OTTAWA             MI   COCORAHS

            COCORAHS STATION 2 ESE ALLENDALE /MI-OW-38/.

0612 AM     HEAVY RAIN       2 SW LEOTA              44.12N 84.92W
09/07/2016  M1.26 INCH       CLARE              MI   MESONET

            MESONET STATION 2 SW LEOTA /LEOM4/.

0545 AM     HEAVY RAIN       2 NW BELMONT            43.09N 85.64W
09/07/2016  M0.90 INCH       KENT               MI   COCORAHS

            COCORAHS STATION 2 WNW BELMONT /MI-KN-60/.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Sep 7, 7:33 AM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
733 AM EDT WED SEP 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SSW EAST GRAND RAPIDS 42.94N 85.61W
09/07/2016  M1.45 INCH       KENT               MI   CO-OP OBSERVER

            0.50" FELL IN 17 MINUTES BEFORE 10 PM.

&&

EBW
Local storm report, Sep 7, 9:02 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
902 AM EDT WED SEP 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HEAVY RAIN       2 WSW ROOSEVELT PARK    43.18N 86.30W
09/07/2016  M2.52 INCH       MUSKEGON           MI   COCORAHS

            COCORAHS STATION 1 WSW ROOSEVELT PARK
            /MI-MG-12/.

&&

EBW
Local storm report, Sep 7, 9:04 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
904 AM EDT WED SEP 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SSW MEARS             43.67N 86.42W
09/07/2016  M1.76 INCH       OCEANA             MI   COCORAHS

            COCORAHS STATION MEARS /MI-OC-3/.

&&

EBW
Local storm report, Sep 7, 9:05 AM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
905 AM EDT WED SEP 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 SW DALTON             43.28N 86.30W
09/07/2016  M1.72 INCH       MUSKEGON           MI   COCORAHS

            COCORAHS STATION 3 SW DALTON /MI-MG-19/.

&&

EBW

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 9:07 PM EDTSpecial Weather StatementGRRBarry, Kent53 min
Sep 6, 10:46 PM EDTAreal Flood AdvisoryGRRMuskegon3 hr
Sep 6, 11:13 PM EDTSpecial Weather StatementGRRMason, Oceana62 min
Sep 7, 12:48 PM EDTSpecial Weather StatementGRRIonia57 min
Sep 7, 1:46 PM EDTSpecial Weather StatementGRRClinton59 min
Sep 7, 2:06 PM EDTSpecial Marine WarningGRR84 min
Sep 7, 2:09 PM EDTSpecial Weather StatementGRREaton, Ingham66 min
Sep 7, 2:25 PM EDTSpecial Weather StatementGRRClinton50 min
Sep 7, 3:02 PM EDTSevere Thunderstorm WarningGRRIngham, Jackson28 min
Sep 7, 3:26 PM EDTSmall Craft AdvisoryGRR7 hr
Sep 7, 3:39 PM EDTBeach Hazards StatementGRRAllegan, Muskegon, Ottawa, Van Buren7 hr
Sep 7, 4:58 PM EDTAreal Flood AdvisoryGRROceana6 hr
Sep 7, 6:32 PM EDTAreal Flood AdvisoryGRRLake, Mecosta, Newaygo, Osceola5 hr
Sep 7, 6:43 PM EDTSpecial Weather StatementGRRMuskegon, Newaygo62 min
Sep 7, 7:26 PM EDTAreal Flood AdvisoryGRRMuskegon12 hr
Sep 7, 7:57 PM EDTSpecial Weather StatementGRROttawa63 min

Nearby

Flood Watches in Michigan, 2016Every flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.